| Model Number |
9-PDA-006 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/02/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturing report number: 2135147-2019-00144.On (b)(6) 2019, a 10/8mm amplatzer duct occluder (ado) was selected for implant using a 7f amplatzer torqvue delivery system.The device was attempted to be positioned twice, but the device embolized into the pulmonary artery while attached to the delivery cable.The device was attempted to be re-sheathed, but the tip of the delivery system was invaginated preventing a successful recapture.The device was surgically removed and the patent ductus arteriosus was ligated.The patient was recovery and scheduled to be discharged.
Additional Manufacturer Narrative
An event of embolization was reported.The investigation confirmed the device met functional and dimensional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported incident could not be conclusively determined.
Event or Problem Description
On (b)(6) 2019, a 10/8mm amplatzer duct occluder (ado) was selected for implant using a 7f amplatzer torqvue delivery system.The device embolized into the pulmonary artery twice while attached to the delivery cable.The tip of the delivery sheath was observed to be invaginated and the physician was unable to re-sheath the device.The patient was referred to surgery and the ado was removed from the patient.On (b)(6) 2019, the patient was reported to be discharged.